# SDR DALA2019111216558

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 89,563 hours, 10,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 1349064) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / INTERIOR. CORRECTIVE ACTION: INSTALLED EMERGENCY FLOOR LIGHTING LENS COVER AS REQUIRED REF B777 AMM 33-52 OK FOR SERVICE AT GIVING LOCATIONS.
